Title: Computing Pareto-Optimal transit routes through mathematical algorithms
Authors: Zazai, Fawad 
Fügenschuh, Armin 
Language: en
Issue Date: 2017
Publisher: Universitätsbibliothek der HSU/UniBwH
Document Type: Working Paper
Source: Erscheint auch als Druck-Ausgabe: Zazai, M. Fawad. Computing Pareto-Optimal transit routes through mathematical algorithms. - Hamburg : Helmut Schmidt Universität, Universität der Bundeswehr Hamburg, 2017. - 6 Seiten
Journal / Series / Working Paper (HSU): Angewandte Mathematik und Optimierung Schriftenreihe 
Volume: 62
Pages: 10 S.
Organization Units (connected with the publication): Angewandte Mathematik 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=101376109X
https://edocs.tib.eu/files/e01fn18/101376109X.pdf
https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=898546494
Appears in Collections:2017

Show full item record

CORE Recommender

Google ScholarTM

Check


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.